# SDR CALA0700543

- Difficulty date: September 27, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N70330
- Make and model: Boeing 7373T0
- Aircraft serial: 23460
- Aircraft time: 62,277 hours, 32,200 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26271
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN RIGHT WING LEADING EDGE SKIN AT NR 5 SLAT ACTUATOR.  THE SKIN WAS REPAIRED IAW SRM 57-41-01, PAGE 202, FIGURE 201.
